Facebook Pixel
EmpowHER Guest


By Anonymous July 9, 2015 - 12:40am
Rate This

hello everyone!! i am a teen. please answer it as i am really scared and confused.. so i had 2 abortions before it been t months now..and on 31st may i had my normal periods lasted for 6 days and on 6th day i had unprotected sex i took a pill after that and thought everything is okay now.. but after 6 days i started bleeding for 6 days blood was brown and bright red i really dn't have any idea what was that...i was worried..but calm on the other side as i dn't have any prego symptoms like nausea,vomiting,headaches etc etc but tommorow i squeezed my breast and milk came out of it... plz plz plz answer what is this any disease or em pregnANt bcz uptill now i dn't have any symptoms..!!

no PMS and no prego symptoms .. as my expected date of periods is 1st or 4th of each month but i dn't have it upill now and its 7th..
any idea or suggestions will be appreciated much!! thanks

Add a Comment8 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concerns.

Beyond a doubt, I can tell you that you are not pregnant.

However, I am concerned that you might have caused a serious problem by taking an emergency contraceptive after you just finished your period and having recently had an abortion. Bleeding for six days after having a period for six days is a lot of blood to lose.

Please call your doctor about this right away, or contact the facility where you had the abortion.


July 9, 2015 - 6:35am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

aww..thnx for the reply ..good to hear a nice response that u said i cn't be pregnant..but how could u say this? "just asking"..
and the pills can cause the milk secretion

July 10, 2015 - 1:46am
Guide (reply to Anonymous)

Hi Anonymous,

I have never read any information that says an emergency contraceptive causes nipple discharge let alone milk secretion.

If you would like to know more about levonorgestrel,which is the active ingredient in emergency contraceptive pills, take a look at this information on Drugs.com:


July 10, 2015 - 7:05am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

sorry for so many questions but em really confused ..
i had 2 abortions both were surgical before the completion of 1st trimester...now as i mentioned it in my question that i had normal periods after that i started bleeding again for 5 to 6 days can it be implanatation bleeding??
i didn't experience it with both pregnancies.. and I have searched a lot on internet which says that implantation can only occur before 1o to 15 days of ur normal period and it should be brown .. I had brown plus red...
cAn it be imp bleeding ? and it is possible to experience it such earlier??

July 10, 2015 - 7:41am
Guide (reply to Anonymous)

Hi Anonymous,

No, I do not think this was implantation bleeding. Implantation bleeding is scanty, pink or brown vaginal discharge. It lasts few days, is only spotting, and does not increase to a flow. It occurs six to 12 days after conception. It occurs once the fertilized egg implants into the uterine lining.


July 10, 2015 - 8:35am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

i take a look on ur profile ^sorry for that^ it says that u r a nurse..
so u must know well... i want to ask that milk can came out in staring days of pregnancy ??..
The milk r whatever thing it is.. is similar to milk very much.
and second thing pills can effect regular periods ??

July 10, 2015 - 7:16am
Guide (reply to Anonymous)

Hi again,

No, breast milk cannot be expressed in the early days of pregnancy.

Mammary glands in your breasts produce breast milk. Within each mammary gland, different parts play a role in making breast milk.

All of these parts are not ready to produce breast milk until the second trimester.

Could it be possible that your prolactin levels have not completely decreased following your last pregnancy which was terminated? Possibly.

Prolactin plays a key role in breast milk production.

Please refer any further questions to your doctor.

July 10, 2015 - 8:42am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

this is the problem i cn't see a doctor now..
and my last pregnancy was terminated in november after that i was operated again and after that i.e march,april,may,june i had my normal periods...

July 10, 2015 - 11:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.